# SDR FDEA201610113543

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327478820400
- Condition: Corroded
- Location: Frame 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SCALLOP DAMAGED. REMOVED CORROSION IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG.102.  REMOVED AND   REPLACED THE CARGO TRACK IAW SRM 53-10-16 FIG.201.  MAJOR REPAIR.
